You don't mention whether she's being treated by a GP or a specialist psychiatrist ( which would be the better option ). but obviously your very sensible concerns should be discussed with the treating doctor. She might be better suited by alternative medicines, but it'd need his knowledge of all she has been on before, and how they affected her, to advise properly on this.
Of the medicines you mention Epitec ( Lamotrigine ) commonly has nausea as a side-effect. Risperdal ( Risperidone ) can cause nausea, but actually can help reduce nausea in a number of situations. Perblokka ( Propranolol ) can also cause nausea.
Do check with her doctor ; and remember that it is not wise to stop such medicines suddenly, rather than gradualy, as they can cause unpleasant withdrawal effects.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.